Gaoyong Zhang
Gaoyong Zhang
Professor of Mathematics, Courant Institute, New York University
Verified email at nyu.edu - Homepage
Title
Cited by
Cited by
Year
Lp affine isoperimetric inequalities
E Lutwak, D Yang, G Zhang
J. Differential Geom 56 (1), 111-132, 2000
5102000
Blaschke-Santalˇ inequalities
E Lutwak, G Zhang
J. Differential Geom 47 (1), 1-16, 1997
3131997
Sharp affine Lp sobolev inequalities
E Lutwak, D Yang, G Zhang
Journal of Differential Geometry 62 (1), 17-38, 2002
2942002
A Positive Solution to the Busemann-Petty Problem in R4
G Zhang
Annals of Mathematics, 535-543, 1999
236*1999
The affine Sobolev inequality
G Zhang
J. Differential Geom 53 (1), 183-202, 1999
2201999
Convolutions, transforms, and convex bodies
E Grinberg, G Zhang
Proceedings of the London Mathematical Society 78 (1), 77-115, 1999
2181999
The logarithmic Minkowski problem
K B÷r÷czky, E Lutwak, D Yang, G Zhang
Journal of the American Mathematical Society 26 (3), 831-852, 2013
2142013
A new ellipsoid associated with convex bodies.
E Lutwak, D Yang, G Zhang
Duke Mathematical Journal 104 (3), 375-390, 2000
2142000
The even Orlicz Minkowski problem
C Haberl, E Lutwak, D Yang, G Zhang
Advances in Mathematics 224 (6), 2485-2510, 2010
2132010
Orlicz centroid bodies
E Lutwak, D Yang, G Zhang
Journal of Differential Geometry 84 (2), 365-387, 2010
2122010
Orlicz projection bodies
E Lutwak, D Yang, G Zhang
Advances in Mathematics 223 (1), 220-242, 2010
2112010
Lp John Ellipsoids
E Lutwak, D Yang, G Zhang
Proceedings of the London Mathematical Society 90 (2), 497-520, 2005
2022005
The log-Brunn–Minkowski inequality
KJ B÷r÷czky, E Lutwak, D Yang, G Zhang
Advances in Mathematics 231 (3-4), 1974-1997, 2012
1982012
On the 𝐿_ {𝑝}-Minkowski problem
E Lutwak, D Yang, G Zhang
Transactions of the American Mathematical Society 356 (11), 4359-4370, 2004
1972004
Centered bodies and dual mixed volumes
G Zhang
Transactions of the American Mathematical Society, 777-801, 1994
1501994
Affine Moser–Trudinger and Morrey–Sobolev inequalities
A Cianchi, E Lutwak, D Yang, G Zhang
Calculus of Variations and Partial Differential Equations 36 (3), 419-436, 2009
1462009
Volume inequalities for subspaces of L p
E Lutwak, D Yang, G Zhang
Journal of Differential Geometry 68 (1), 159-184, 2004
1422004
Crame/spl acute/r-Rao and moment-entropy inequalities for Renyi entropy and generalized Fisher information
E Lutwak, D Yang, G Zhang
IEEE Transactions on Information Theory 51 (2), 473-478, 2005
1222005
On the Lp Minkowski Problem for Polytopes
D Hug, E Lutwak, D Yang, G Zhang
Discrete & Computational Geometry 33 (4), 699-715, 2005
1202005
The Cramer-Rao inequality for star bodies
E Lutwak, D Yang, G Zhang
Duke Mathematical Journal 112 (1), 59-81, 2002
1202002
The system can't perform the operation now. Try again later.
Articles 1–20